# SDR 95ZZZW259

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11006
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 668
- Part time: 61,753 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING C-CHECK, FOUND A FUSELAGE SKIN CRACK AT STA 668, STRINGER 36L.  REPAIRED PER SRM 53-31-00 PG 828 FIG 815. TOTAL CYCLES 22734.
